# SDR MTNA20220503002

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 283
- Aircraft time: 33,404 hours, 34,541 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7700 · Engine Indicating System
- Part: Hmu
- Part number: 324485516
- Part serial: B30169V
- Condition: Faulted
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SPLIT WITH POWER LEVERS IN NOTCH. RIGHT ENGINE TORQUE MATCHED FADU. LEFT ENGINE WAS 10% LOW. REQUIRES 3/4 KNOB MISS MATCH TO MATCH TORQUE. REPLACED LEFT HAND ENGINE HMU. OPS CHECK GOOD.
